# SDR GTIA2017112602258

- Difficulty date: November 26, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-232
- Aircraft serial: 6907
- Aircraft time: 3,644 hours, 1,639 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED POSSIBLE FUMES ON APPROACH.   ACCOMPLISHED TSM 05-50-00-810-831 FOR CABIN ODOR.  RAN BOTH PACKS ON APU BLEED.  ISOLATED PACKS , NO SIGN OF CONTAMINATION. RAN BOTH ENGINES BLEEDS,  ISOLATED PACKS. NO SIGNS OF CONTAMINATION.   INSPECTED PACKS AND APU AREAS. NO SIGN OF POSSIBLE CAUSES. AS A PRECAUTION, PERFORMED DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYS IAW AMM 21-00-00.  NO ODORS NOTED. ACFT OK FOR SERVICE.
